×

Found 736 Documents (Results 1–100)

A combinatorial invariant of gradient-like flows on a connected sum of \(\mathbb{S}^{n-1}\times\mathbb{S}^1\). (English. Russian original) Zbl 07787327

Sb. Math. 214, No. 5, 703-731 (2023); translation from Mat. Sb. 214, No. 5, 97-127 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

The topology of dissipative systems. (English) Zbl 1531.37014

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 907-925 (2023).
PDFBibTeX XMLCite
Full Text: DOI

The space of spaces: curvature bounds and gradient flows on the space of metric measure spaces. (English) Zbl 1530.53005

Memoirs of the American Mathematical Society 1443. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6696-1/pbk; 978-1-4704-7629-8/ebook). v, (2023).
MSC:  53-02 53C23 53C22
PDFBibTeX XMLCite
Full Text: DOI arXiv

Knot as a complete invariant of the diffeomorphism of surfaces with three periodic orbits. (English. Russian original) Zbl 1526.37048

Sib. Math. J. 64, No. 4, 807-818 (2023); translation from Sib. Mat. Zh. 64, No. 4, 687-699 (2023).
PDFBibTeX XMLCite
Full Text: DOI

An invitation to optimal transport. Wasserstein distances, and gradient flows. 2nd edition. (English) Zbl 1527.49001

EMS Textbooks in Mathematics. Berlin: European Mathematical Society (EMS) (ISBN 978-3-98547-050-1/hbk; 978-3-98547-550-6/ebook). vi, 146 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Forwards attractors for non-autonomous Lotka-Volterra cooperative systems: a detailed geometrical description. arXiv:2301.04955

Preprint, arXiv:2301.04955 [math.DS] (2023).
BibTeX Cite
Full Text: arXiv

On classification of Morse-Smale flows on projective-like manifolds. (English. Russian original) Zbl 1526.37026

Izv. Math. 86, No. 5, 876-902 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 5, 43-72 (2022).
PDFBibTeX XMLCite
Full Text: DOI MNR

Topological classification of flows without heteroclinic intersections on a connected sum of manifolds \(\mathbb{S}^{n-1}\times\mathbb{S}^1 \). (English. Russian original) Zbl 1526.37025

Russ. Math. Surv. 77, No. 4, 759-761 (2022); translation from Usp. Mat. Nauk 77, No. 4, 201-202 (2022).
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software